Infinitesimal computations in topology

  • Dennis Sullivan
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [B]
    A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts,Ann. of Math.,57 (1953), 115–207.CrossRefMathSciNetGoogle Scholar
  2. [BD]
    R. Body andR. Douglas, Homotopy types within a rational homotopy type,Topology,13 (1974), 209–214.MATHCrossRefMathSciNetGoogle Scholar
  3. [B-HC]
    A. Borel andHarish-Chandra, Arithmetic Subgroups of Algebraic Groups,Ann. of Math.,75 (1962), 485–535.CrossRefMathSciNetGoogle Scholar
  4. [Br]
    Wm.Browder,Surgery on simply connected manifolds, Springer Ergebnisse Series, 1971.Google Scholar
  5. [BS]
    R. Body andD. Sullivan, Zariski Dynamics of a Homotopy Type, to be submitted toTopology (preprint, UCSD La Jolla, California).Google Scholar
  6. [Bu]
    O. Burlet, Rational Homotopy of oriented Thom Spaces,Proceedings of the Advanced Study Institute on algebraic topology Aarhus (1970), vol.1, 20–22.MathSciNetGoogle Scholar
  7. [C]
    Elie Cartan, Sur les nombres de Betti des espaces de groupes clos,C. R. Acad. Sci., Paris,187 (1928), 196–198.Google Scholar
  8. [C]
    HenriCartan, La transgression dans un groupe de Lie et dans un espace fibré principal, Notions d’algèbre différentielle : application aux groupes de Lie et aux variétés où opère un groupe de Lie,Colloque de topologie (espaces fibrés), 58–71, Bruxelles, 1950.Google Scholar
  9. [D]
    G. De Rham, Intégrales multiples et Analysis Situs,C. R. Acad. Sci. Paris,188 (1929), 1651–1652.MATHGoogle Scholar
  10. [Gr]
    M. Gromov, Homotopical effects of Dilatation, submitted toJournal of Diff. Geom. Google Scholar
  11. [H]
    Guy Hirsch, Sur la structure multiplicative de l’anneau de cohomologie d’un espace fibré,C. R. Acad. Sci. Paris,230 (1950), 46–48.MATHMathSciNetGoogle Scholar
  12. [H-V]
    M. C. Heydemann andM. Vigué, Application de la théorie des polynômes de Hilbert-Samuel à l’étude de certaines algèbres différentielles,C. R. Acad. Sci. Paris,278 (1974), A, 1607–1610.MATHGoogle Scholar
  13. [K]
    Daniel M. Kan, A Combinatorial definition of homotopy groups,Annals of Math.,67 (1958), 282–312.CrossRefMathSciNetGoogle Scholar
  14. [KM]
    M. Kervaire andJ. Milnor, Groups of homotopy spheres I,Ann. of Math.,77 (1963), 504–557.CrossRefMathSciNetGoogle Scholar
  15. [KS]
    R. C. Kirby andL. C. Siebenmann, On the triangulation of manifolds and the Hauptvermutung,Bull. Amer. Math. Soc.,75 (1969), 742–749.MATHCrossRefMathSciNetGoogle Scholar
  16. [M1]
    J. Milnor, Geometric realization of a semi-simplicial complex,Ann. of Math.,65 (1957), 357–362.CrossRefMathSciNetGoogle Scholar
  17. [M2]
    J. Milnor, A procedure for killing the homotopy groups of a differentiable manifold,Proc. Sympos. Pure Math. III, Amer. Math. Soc., 1961, 39–55.Google Scholar
  18. [Mo]
    G. D. Mostow, Fully Reducible Subgroups of Algebraic Groups,Amer. J. Math.,78 (1956), 200–221.MATHCrossRefMathSciNetGoogle Scholar
  19. [N]
    S. P. Novikov, Homotopically Equivalent Smooth Manifolds,AMS Translations (2),48 (1965), 271–396.Google Scholar
  20. [P]
    HenriPoincaré, Analysis situs,Œuvres, t. VI, 193–288, alsoJournal de l’Ecole Polytechnique (2),1 (1895), 1–123.Google Scholar
  21. [Q]
    Daniel Quillen, Rational Homotopy Theory,Ann. of Math.,90 (1969), 205–295.CrossRefMathSciNetGoogle Scholar
  22. [Se1]
    Jean-Pierre Serre, Homologie singulière des espaces fibrés. Applications,Ann. of Math.,54 (1951), 425–505.CrossRefMathSciNetGoogle Scholar
  23. [Se2]
    Jean-Pierre Serre, Cohomologie galoisienne,Lecture Notes in Math., no 3, Berlin, Springer, 1973.MATHGoogle Scholar
  24. [St]
    R. E. Stong, Relations among characteristic Numbers I,Topology,4 (1965), 267–281; II,ibid.,5 (1966), 133–148.MATHCrossRefMathSciNetGoogle Scholar
  25. [Su1]
    DennisSullivan, Differential forms and the topology of manifolds,Manifolds-Tokyo (1973) (Proc. of the Intern. Conf. on Manifolds and related topics in Topology, Tokyo 1973) (ed. A. Hattori), U. of Tokyo Press, 1975, 37–49.Google Scholar
  26. [Su2]
    Dennis Sullivan, Genetics of Homotopy Theory and the Adams Conjecture,Annals of Math.,100 (1974), 1–79.CrossRefMathSciNetGoogle Scholar
  27. [Su3]
    DennisSullivan,Triangulating homotopy equivalences, Thesis, Princeton University (1966).Google Scholar
  28. [Su4]
    Dennis Sullivan, Geometric periodicity and the invariants of manifolds,Manifolds-Amsterdam (1970) (Proc. of the Nuffic Summer School on Manifolds, Amsterdam 1970) (ed. N. Kuiper),Lecture Notes in Math., no 197, Berlin, Springer, 1971.Google Scholar
  29. [Su5]
    Dennis Sullivan, On the intersection ring of compact three manifolds,Topology,14 (1975), 275–277.MATHCrossRefMathSciNetGoogle Scholar
  30. [Su6]
    DennisSullivan, Inside and Outside manifolds,Proc. Intern. Cong. of Math., Vancouver, 1974, 201–207.Google Scholar
  31. [Su7]
    Dennis Sullivan, Galois symmetry in manifold theory at the primes,Actes du Congrès intern. des Math., Nice (1970), vol. 2, 169–175, Paris, Gauthier-Villars, 1971.Google Scholar
  32. [T]
    RenéThom, Les classes caractéristiques de Pontryagin des variétés triangulées,Symposium international de topologia algebraica, 54–67, Mexico, 1958.Google Scholar
  33. [TC]
    RenéThom,Opérations en cohomologie réelle, Séminaire H. Cartan, 1954–55, Exposé 17.Google Scholar
  34. [VE]
    N. T. Van Est, A generalization of the Cartan Leray spectral sequence,Proc. Koninkl. Ned. Akad., série A, 1958, p. 399–413.Google Scholar
  35. [Wa]
    C. T. C.Wall,Surgery on compact manifolds, Academic Press, 1970.Google Scholar
  36. [We]
    A. Weil,Variétés Kähleriennes, Paris, Hermann, 1958.MATHGoogle Scholar
  37. [Wh1]
    J. H. C. Whitehead, Certain equations in the algebra of a semi-simple infinitesimal group,Math. works, vol.I, 291–308 (see alsoThe works of J. H. C. Whitehead by JohnMilnor,ibid., XXII–XXXIII).Google Scholar
  38. [Wh2]
    J. H. C. Whitehead, An expression of the Hopf invariant as an integral,Proc. Nat. Acad. Sci. U.S.A.,33 (1947), 117–123 =Math. Works, vol.I, 317–323.MATHCrossRefMathSciNetGoogle Scholar
  39. [W]
    H. Whitney,Geometric Integration Theory, Princeton University Press, 1957.Google Scholar
  40. [Wu]
    Wu Wen Tsün, Theory of I* Functor in Algebraic Topology,Scientia Sinica, Vol. XVIII and Vol. XII.Google Scholar
  41. [DS]
    P. Deligne andD. Sullivan, Fibrés vectoriels complexes à groupe structural discret,C. R. Acad. Sc. Paris,281 (1975), 1081–1083.MATHMathSciNetGoogle Scholar
  42. [DGMS]
    P. Deligne, P. Griffiths, J. Morgan, D. Sullivan, The real homotopy of Kaehler manifolds,Invent. Math.,29 (1975), 245–274.MATHCrossRefMathSciNetGoogle Scholar
  43. [SV]
    D. Sullivan, M. Vigué, The homology theory of the closed geodesic problem,Journal of Diff. Geom.,11 (1976), 633–644.MATHGoogle Scholar

Copyright information

© Publications mathématiques de l’I.H.É.S 1977

Authors and Affiliations

  • Dennis Sullivan

There are no affiliations available

Personalised recommendations